# SDR HALA2015073100145

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 86,887 hours, 34,831 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1491
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 20 hours, 4 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE DOOR BLOWN AT R1 DOOR.  MAIN ENTRY DOOR SLIDES PASSSENGER CONFIGURATION.  INSTALLED R1 DOOR SLIDE IAW TC 25-035-51.  OPS CHECKED GOOD, OK FOR SERVICE.
